We present a quantum system composed of infinitely many particles, subject to a nonquadratic Hamiltonian, for which it is possible to investigate the long time behavior of the dynamics and its ergodic properties. We do so both for the KMS states and for a large class of locally normal invariant states, whose very existence is already of some interest.

Fidaleo, F., & Liverani, C. (1999). Ergodic properties for a quantum nonlinear dynamics. JOURNAL OF STATISTICAL PHYSICS, 97(5-6), 957-1009.

Ergodic properties for a quantum nonlinear dynamics

Fidaleo Francesco;Liverani Carlangelo
1999

Abstract

We present a quantum system composed of infinitely many particles, subject to a nonquadratic Hamiltonian, for which it is possible to investigate the long time behavior of the dynamics and its ergodic properties. We do so both for the KMS states and for a large class of locally normal invariant states, whose very existence is already of some interest.
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/07 - Fisica Matematica
eng
quantum dynamics; nonequilibrium statistical mechanics; ergodic theory; irreversible thermodynamics; operator theory; applications to statistical mechanics
Fidaleo, F., & Liverani, C. (1999). Ergodic properties for a quantum nonlinear dynamics. JOURNAL OF STATISTICAL PHYSICS, 97(5-6), 957-1009.
Fidaleo, F; Liverani, C
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/205960
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact